MathSciNet Relay Station
MathSciNet bibliographic data
MR2112883 (2005i:17009) 17B10
Constantine, D.; Darnall, M. Lengths of finite dimensional representations of PBW algebras. Linear Algebra Appl. 395 (2005), 175–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement